# SDR USAA010722

- Difficulty date: May 16, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WING LEADING EDGE DELAMINATED 6 INCHES BY 8 INCH AREA, LEFT WING LEADING EDGE AT STATION 559.  REMOVED DAMAGED LAYERS, DRILLED OUT BRACKET FOR MOUSE TRAP PER SRM 51-70-17.  (M)
